# SDR SWAA2023082383881

- Difficulty date: July 30, 2023
- Submitted: August 23, 2023
- Operation: Air carrier
- Aircraft: N8671D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36715
- Aircraft time: 26,519 hours, 12,587 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR THRESHOLD WEB SURFACE CORROSION<[01] REMOVED DAMAGE I.A.W SRM 51-10-02. MEASURED DAMAGE REMOVAL TO BE .024 INCHES IN DEPTH. DAMAGE FOUND TO BE OUT OF LIMITS AS GIVEN IN SRM 53-00-53-1A-2.;[02] REMOVED WEB PER SRM 51-40-02;[03] LOCATED FASTENER HOLES ON NEW WEB PER SRM 51-40-02.;[04] COMPLIED WITH INSPECTION; LOCATED FASTENER HOLES ON NEW WEB PER SRM 51-40-02.;[05] INSTALLED NEW WEB PER SRM 51-40-02.;[06] C/W INSPECTION;[07] CARD C/W PER SRM 51-40-02 REFERENCE CORRECTIVE ACTIONS
